Show simple item record

Optimum compactness structures derived from the regular octahedron

dc.contributor.authorSuárez González, Jesús Manuel 
dc.contributor.authorGancedo Lamadrid, Enrique 
dc.contributor.authorÁlvarez Gómez, José Manuel 
dc.contributor.authorMorán Pérez, Antonio 
dc.date.accessioned2013-01-30T10:04:48Z
dc.date.available2013-01-30T10:04:48Z
dc.date.issued2008
dc.identifier.citationEngineering Structures, 30(11), p. 3396-3398 (2008); doi:10.1016/j.engstruct.2008.04.030spa
dc.identifier.issn0141-0296
dc.identifier.urihttp://hdl.handle.net/10651/7805
dc.format.extentp. 3396-3398spa
dc.language.isoeng
dc.relation.ispartofEngineering Structuresspa
dc.sourceWOKspa
dc.titleOptimum compactness structures derived from the regular octahedronspa
dc.typeinfo:eu-repo/semantics/article
dc.identifier.local2673spa
dc.identifier.doi10.1016/j.engstruct.2008.04.030
dc.type.dcmitextspa
dc.relation.publisherversionhttp://dx.doi.org/10.1016/j.engstruct.2008.04.030spa


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record